Alert archive / Utah / Red Flag Warnings in 2018

Red Flag Warning 28, NWS Salt Lake City, UT

September 17, 201817 counties in Utah

NWS Salt Lake City, UT issued this red flag warning at Sep 17, 2018, 12:46 PM MDT for 17 counties in Utah. It took effect at Sep 18, 2018, 12:00 PM MDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Sep 17, 2018, 12:46 PM MDT (18:46 UTC)
In effect from
Sep 18, 2018, 12:00 PM MDT
Expired
Sep 18, 2018, 9:00 PM MDT
In force
9 hr
Issued by
NWS Salt Lake City, UT

Counties Beaver County, UT, Cache County, UT, Carbon County, UT, Emery County, UT, Iron County, UT, Juab County, UT, Millard County, UT, Morgan County, UT, Rich County, UT, Salt Lake County, UT, Sanpete County, UT, Sevier County, UT, Summit County, UT, Utah County, UT, Wasatch County, UT, Washington County, UT, Weber County, UT

The radar

The Salt Lake City radar (KMTX), 168 km from the middle of the area, began a volume at 18:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Salt Lake City I, UT (KSLC), launched 12:00Z, 6.8 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Salt Lake City I, UT at 12:00Z on 2018-09-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Salt Lake City I, UT at 12:00Z on 2018-09-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 126 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2682 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
126 m²/s²
0-3 km storm-relative helicity
151 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

408 
WWUS85 KSLC 171846
RFWSLC

URGENT - FIRE WEATHER MESSAGE
National Weather Service Salt Lake City UT
1246 PM MDT Mon Sep 17 2018

UTZ492-495-180600-
/O.UPG.KSLC.FW.A.0008.180918T1800Z-180919T0300Z/
/O.NEW.KSLC.FW.W.0028.180918T1800Z-180919T0300Z/
/O.NEW.KSLC.FW.W.0029.180919T1800Z-180920T0600Z/
Central Utah West Desert-Color Country West Desert-
1246 PM MDT Mon Sep 17 2018

...RED FLAG WARNING IN EFFECT FROM NOON TO 9 PM MDT TUESDAY FOR
WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 492 AND
495...

...RED FLAG WARNING IN EFFECT FROM NOON WEDNESDAY TO MIDNIGHT MDT
WEDNESDAY NIGHT FOR WIND LOW RELATIVE HUMIDITY AND COLD FRONTAL 
PASSAGE FOR FIRE WEATHER ZONES 492 AND 495...

The National Weather Service in Salt Lake City has issued a Red
Flag Warning for wind and low relative humidity, which is in
effect from noon to 9 PM MDT Tuesday.

A Red Flag Warning has also been issued for wind, low relative 
humidity, and cold frontal passage from noon Wednesday to midnight
MDT Wednesday night. The Fire Weather Watch is no longer in 
effect.

* AFFECTED AREA...Fire Weather Zone 492 Central Utah West Desert 
  and Fire Weather Zone 495 Color Country West Desert.

* WINDS...Tuesday, southwest 10 to 20 mph with gusts up to 30 mph.
  Wednesday afternoon, southwest 10 to 15 mph with gusts up to 20
  mph shifting northwest 10 to 15 mph with gusts up to 30 mph 
  after 6 PM.

* RELATIVE HUMIDITY...As low as 8 percent.

* IMPACTS...Any fires that develop will have the potential to 
  spread rapidly. Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions are
either occurring now...or are imminent. A combination of strong
winds...rapidly changing wind directions...low relative 
humidity...and warm temperatures can contribute to extreme fire 
behavior.

&&

$$

UTZ479-180600-
/O.NEW.KSLC.FW.W.0028.180918T1800Z-180919T0300Z/
/O.NEW.KSLC.FW.W.0029.180919T1800Z-180920T0600Z/
Wasatch Mountains-
1246 PM MDT Mon Sep 17 2018

...RED FLAG WARNING IN EFFECT FROM NOON TO 9 PM MDT TUESDAY FOR
WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 479...

...RED FLAG WARNING IN EFFECT FROM NOON WEDNESDAY TO MIDNIGHT MDT
WEDNESDAY NIGHT FOR WIND...LOW RELATIVE HUMIDITY AND COLD FRONTAL
PASSAGE FOR FIRE WEATHER ZONE 479...

The National Weather Service in Salt Lake City has issued a Red
Flag Warning for wind and low relative humidity, which is in
effect from noon to 9 PM MDT Tuesday. 

A Red Flag Warning has also been issued for wind, low relative 
humidity, and cold frontal passage from noon Wednesday to midnight
MDT Wednesday night.

* AFFECTED AREA...Fire Weather Zone 479 Wasatch Mountains.

* WINDS...Tuesday, southwest 10 to 20 mph with gusts up to 30 
  mph. Wednesday afternoon, southwest 10 to 15 mph with gusts up 
  to 25 mph shifting northwest 10 to 15 mph with gusts up to 30 
  mph after 6 PM.

* RELATIVE HUMIDITY...As low as 9 percent.

* IMPACTS...Any fires that develop will have the potential to 
  spread rapidly. Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions are
either occurring now...or are imminent. A combination of strong
winds...rapidly changing wind directions...low relative 
humidity...and warm temperatures can contribute to extreme fire 
behavior.

&&

$$

UTZ478-493-497-180600-
/O.NEW.KSLC.FW.W.0029.180919T1800Z-180920T0600Z/
Salt Lake Desert-Central Utah Mountains-Mojave Desert-
1246 PM MDT Mon Sep 17 2018

...RED FLAG WARNING IN EFFECT FROM NOON WEDNESDAY TO MIDNIGHT MDT
WEDNESDAY NIGHT FOR WIND...LOW RELATIVE HUMIDITY AND COLD FRONTAL
PASSAGE FOR FIRE WEATHER ZONES 478...493 AND 497...

A Red Flag Warning has also been issued for wind, low relative 
humidity, and cold frontal passage from noon Wednesday to midnight
MDT Wednesday night.

* AFFECTED AREA...Fire Weather Zone 478 Salt Lake Desert...Fire 
  Weather Zone 493 Central Utah Mountains and Fire Weather Zone 
  497 Mojave Desert.

* WINDS...West 10 to 20 mph gusting to 30 mph shifting northwest 
  15 to 20 mph with gusts up to 30 mph after 6 PM.

* RELATIVE HUMIDITY...As low as 9 percent.

* IMPACTS...Any fires that develop will have the potential to 
  spread rapidly. Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions are
either occurring now...or are imminent. A combination of strong
winds...rapidly changing wind directions...low relative 
humidity...and warm temperatures can contribute to extreme fire 
behavior.

&&

$$

For more information from NOAA/National Weather Service visit...
http://weather.gov/saltlakecity
3 follow-up statements
647 
WWUS85 KSLC 180509
RFWSLC

URGENT - FIRE WEATHER MESSAGE
National Weather Service Salt Lake City UT
1109 PM MDT Mon Sep 17 2018

UTZ479-492-495-181200-
/O.CON.KSLC.FW.W.0028.180918T1800Z-180919T0300Z/
/O.CON.KSLC.FW.W.0029.180919T1800Z-180920T0600Z/
Wasatch Mountains-Central Utah West Desert-
Color Country West Desert-
1109 PM MDT Mon Sep 17 2018

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 9 PM MDT
TUESDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES
479...492 AND 495...

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON WEDNESDAY TO
MIDNIGHT MDT WEDNESDAY NIGHT FOR WIND AND LOW RELATIVE HUMIDITY
AND COLD FRONTAL PASSAGE FOR FIRE WEATHER ZONES 479...492 AND 
495...

* AFFECTED AREA...Fire Weather Zone 479 Wasatch Mountains...Fire 
  Weather Zone 492 Central Utah West Desert and Fire Weather 
  Zone 495 Color Country West Desert.

* WINDS...Tuesday, southwest 10 to 20 mph with gusts up to 30 mph.
  Wednesday afternoon, southwest 10 to 20 mph with gusts up to 25
  mph shifting northwest 10 to 15 mph with gusts up to 30 mph 
  after 6 PM.

* RELATIVE HUMIDITY...As low as 9 percent.

* IMPACTS...Any fires that develop will have the potential to 
  spread rapidly. Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now...or are imminent. A combination of
strong winds...rapidly changing wind directions...low relative
humidity...and warm temperatures can contribute to extreme fire
behavior.

&&

$$

UTZ478-493-497-181200-
/O.CON.KSLC.FW.W.0029.180919T1800Z-180920T0600Z/
Salt Lake Desert-Central Utah Mountains-Mojave Desert-
1109 PM MDT Mon Sep 17 2018

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON WEDNESDAY TO
MIDNIGHT MDT WEDNESDAY NIGHT FOR WIND AND LOW RELATIVE HUMIDITY
AND COLD FRONTAL PASSAGE FOR FIRE WEATHER ZONES 478...493 AND 
497...

* AFFECTED AREA...Fire Weather Zone 478 Salt Lake Desert...Fire 
  Weather Zone 493 Central Utah Mountains and Fire Weather Zone 
  497 Mojave Desert.

* WINDS...West 10 to 20 mph gusting to 30 mph shifting northwest 
  15 to 20 mph with gusts up to 30 mph after 6 PM.

* RELATIVE HUMIDITY...As low as 9 percent.

* IMPACTS...Any fires that develop will have the potential to 
  spread rapidly. Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now...or are imminent. A combination of
strong winds...rapidly changing wind directions...low relative
humidity...and warm temperatures can contribute to extreme fire
behavior.

&&

$$

For more information from NOAA/National Weather Service visit...
http://weather.gov/saltlakecity
357 
WWUS85 KSLC 180927
RFWSLC

URGENT - FIRE WEATHER MESSAGE
National Weather Service Salt Lake City UT
327 AM MDT Tue Sep 18 2018

UTZ479-492-495-182200-
/O.CON.KSLC.FW.W.0028.180918T1800Z-180919T0300Z/
/O.CON.KSLC.FW.W.0029.180919T1800Z-180920T0600Z/
Wasatch Mountains-Central Utah West Desert-
Color Country West Desert-
327 AM MDT Tue Sep 18 2018

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 9 PM MDT
THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER
ZONES 479...492 AND 495...
...RED FLAG WARNING REMAINS IN EFFECT FROM NOON WEDNESDAY TO
MIDNIGHT MDT WEDNESDAY NIGHT FOR WIND AND LOW RELATIVE HUMIDITY
AND COLD FRONTAL PASSAGE FOR FIRE WEATHER ZONES 479...492 AND 
495...

* AFFECTED AREA...Fire Weather Zone 479 Wasatch Mountains...Fire 
  Weather Zone 492 Central Utah West Desert and Fire Weather 
  Zone 495 Color Country West Desert.

* WINDS...Tuesday, southwest 10 to 20 mph with gusts up to 30 mph.
  Wednesday afternoon, southwest 15 to 25 mph with gusts up to 30
  mph shifting to the west-northwest 10 to 15 mph with gusts up 
  to 25 mph after 6 PM.

* RELATIVE HUMIDITY...As low as 9 percent.

* IMPACTS...Any fires that develop will have the potential to 
  spread rapidly. Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now...or are imminent. A combination of
strong winds...rapidly changing wind directions...low relative
humidity...and warm temperatures can contribute to extreme fire
behavior.

&&

$$

UTZ478-493-497-182200-
/O.CON.KSLC.FW.W.0029.180919T1800Z-180920T0600Z/
Salt Lake Desert-Central Utah Mountains-Mojave Desert-
327 AM MDT Tue Sep 18 2018

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON WEDNESDAY TO
MIDNIGHT MDT WEDNESDAY NIGHT FOR WIND AND LOW RELATIVE HUMIDITY
AND COLD FRONTAL PASSAGE FOR FIRE WEATHER ZONES 478...493 AND 
497...

* AFFECTED AREA...Fire Weather Zone 478 Salt Lake Desert...Fire 
  Weather Zone 493 Central Utah Mountains and Fire Weather Zone 
  497 Mojave Desert.

* WINDS...West 10 to 20 mph gusting to 30 mph. Across the Salt
  Lake Desert, wind shifting to the northwest after 6 PM.

* RELATIVE HUMIDITY...As low as 9 percent.

* IMPACTS...Any fires that develop will have the potential to 
  spread rapidly. Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now...or are imminent. A combination of
strong winds...rapidly changing wind directions...low relative
humidity...and warm temperatures can contribute to extreme fire
behavior.

&&

$$

For more information from NOAA/National Weather Service visit...
http://weather.gov/saltlakecity
085 
WWUS85 KSLC 181628 AAA
RFWSLC

URGENT - FIRE WEATHER MESSAGE...UPDATED
National Weather Service Salt Lake City UT
1028 AM MDT Tue Sep 18 2018

UTZ488-191200-
/O.EXA.KSLC.FW.W.0028.180918T1800Z-180919T0300Z/
/O.EXA.KSLC.FW.W.0029.180919T1800Z-180920T0600Z/
Manti National Forest-
1028 AM MDT Tue Sep 18 2018

...RED FLAG WARNING IN EFFECT UNTIL 9 PM MDT THIS EVENING FOR
WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 488...
...RED FLAG WARNING IN EFFECT FROM NOON WEDNESDAY TO MIDNIGHT MDT
WEDNESDAY NIGHT FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE
WEATHER ZONE 488...

The National Weather Service in Salt Lake City has issued a Red
Flag Warning for wind and low relative humidity, which is in
effect until 9 PM MDT this evening. A Red Flag Warning has also
been issued from noon Wednesday to midnight MDT Wednesday night.

* AFFECTED AREA...Fire Weather Zone 488 Manti National Forest.

* WINDS...Southwest 10 to 20 mph gusting to 30 mph. 

* RELATIVE HUMIDITY...Less than 15 percent.

* IMPACTS...Any fires that develop will have the potential to 
  spread rapidly. Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now...or are imminent. A combination of
strong winds...rapidly changing wind directions...low relative
humidity...and warm temperatures can contribute to extreme fire
behavior.

&&

$$

UTZ480>484-489-494-498-191200-
/O.EXA.KSLC.FW.W.0029.180919T1800Z-180920T0600Z/
Uinta Mountains-Western Ashley National Forest-
Western Uintah Basin-Southern Ashley National Forest-
Tavaputs Plateau-San Rafael Swell-Henry Mountains-Grand Staircase-
1028 AM MDT Tue Sep 18 2018

...RED FLAG WARNING IN EFFECT FROM NOON WEDNESDAY TO MIDNIGHT MDT
WEDNESDAY NIGHT FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE
WEATHER ZONES 480...481...482...483...484...489...494 AND 498...

The National Weather Service in Salt Lake City has issued a Red
Flag Warning for wind and low relative humidity, which is in
effect from noon Wednesday to midnight MDT Wednesday night.

* AFFECTED AREA...Fire Weather Zone 480 Uinta Mountains...Fire 
  Weather Zone 481 Western Ashley National Forest...Fire Weather 
  Zone 482 Western Uintah Basin...Fire Weather Zone 483 Southern 
  Ashley National Forest...Fire Weather Zone 484 Tavaputs 
  Plateau... Fire Weather Zone 489 San Rafael Swell...Fire 
  Weather Zone 494 Henry Mountains and Fire Weather Zone 498 
  Grand Staircase.

* WINDS...West 10 to 20 mph gusting to 35 mph. 

* RELATIVE HUMIDITY...As low as 9 percent.

* IMPACTS...Any fires that develop will have the potential to 
  spread rapidly. Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now...or are imminent. A combination of
strong winds...rapidly changing wind directions...low relative
humidity...and warm temperatures can contribute to extreme fire
behavior.

&&

$$

UTZ479-492-495-191200-
/O.CON.KSLC.FW.W.0028.180918T1800Z-180919T0300Z/
/O.CON.KSLC.FW.W.0029.180919T1800Z-180920T0600Z/
Wasatch Mountains-Central Utah West Desert-
Color Country West Desert-
1028 AM MDT Tue Sep 18 2018

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING
FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 479...
492 AND 495...
...RED FLAG WARNING REMAINS IN EFFECT FROM NOON WEDNESDAY TO
MIDNIGHT MDT WEDNESDAY NIGHT FOR WIND AND LOW RELATIVE HUMIDITY
FOR FIRE WEATHER ZONES 479...492 AND 495...

* AFFECTED AREA...Fire Weather Zone 479 Wasatch Mountains...Fire 
  Weather Zone 492 Central Utah West Desert and Fire Weather 
  Zone 495 Color Country West Desert.

* WINDS...Today, southwest 10 to 20 mph with gusts up to 30 mph.
  Wednesday afternoon, southwest 15 to 25 mph with gusts up to 30
  mph.

* RELATIVE HUMIDITY...As low as 10 percent.

* IMPACTS...Any fires that develop will have the potential to 
  spread rapidly. Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now...or are imminent. A combination of
strong winds...rapidly changing wind directions...low relative
humidity...and warm temperatures can contribute to extreme fire
behavior.

&&

$$

UTZ478-493-497-191200-
/O.CON.KSLC.FW.W.0029.180919T1800Z-180920T0600Z/
Salt Lake Desert-Central Utah Mountains-Mojave Desert-
1028 AM MDT Tue Sep 18 2018

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON WEDNESDAY TO
MIDNIGHT MDT WEDNESDAY NIGHT FOR WIND AND LOW RELATIVE HUMIDITY
FOR FIRE WEATHER ZONES 478...493 AND 497...

* AFFECTED AREA...Fire Weather Zone 478 Salt Lake Desert...Fire 
  Weather Zone 493 Central Utah Mountains and Fire Weather Zone 
  497 Mojave Desert.

* WINDS...West 10 to 20 mph gusting to 30-35 mph. Across the Salt
  Lake Desert, wind shifting to the northwest after 6 PM.

* RELATIVE HUMIDITY...As low as 9 percent.

* IMPACTS...Any fires that develop will have the potential to 
  spread rapidly. Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now...or are imminent. A combination of
strong winds...rapidly changing wind directions...low relative
humidity...and warm temperatures can contribute to extreme fire
behavior.

&&

$$

For more information from NOAA/National Weather Service visit...
http://weather.gov/saltlakecity

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Salt Lake City, UT wrote its last area forecast discussion before this red flag warning went out at Sep 17, 10:24 AM MDT, 2 hours 22 minutes earlier.

Area forecast discussion, Sep 17, 10:24 AM MDT, 2 hours 22 minutes before
Area Forecast Discussion
National Weather Service Salt Lake City UT
1024 AM MDT Mon Sep 17 2018

.SYNOPSIS...Southwest flow aloft will persist across the Great
Basin through Tuesday night. An disturbance will push a mostly
dry cold front through Utah Wednesday.

&&

.DISCUSSION...Quiet weather this morning across Utah...with
southwest flow across the state with the outer edges of the
southern Plains upper level ridge impinging on southeastern Utah.
Sufficient mid-level moisture exists across central/eastern Utah
to allow for a few high based showers/isolated thunderstorms this
afternoon and evening. Instability is meager at best but a broad
range of CAM solutions feature at least isolated convection.

Outside of the afternoon/evening convection, biggest issue of the
day is to determine whether to upgrade the fire weather watch to a
red flag warning. Will assess 12Z model run data and coordinate
with various partners before making any decisions.

Updated the forecast to remove widespread smoke given morning web
cams show diffuse smoke at best. Also increased pops based on
aforementioned CAMS data. No additional updates are anticipated.

&&

.AVIATION...A light southerly wind at the KSLC terminal is expected
to become northerly between 17-19Z. There is a 10% chance of
showers/virga producing erratic outflow winds between 00-03Z.
Reductions in slantwise visibility due to smoke will continue to
impact arrivals, particularly along the SE gate.

&&

.FIRE WEATHER...Breezy to windy conditions will remain in place
through Wednesday for most of the area, especially the west
deserts and southwest Utah. Mostly dry conditions will remain in
place, with only a small chance of afternoon showers and
thunderstorms possible today for the higher terrain of northeast
and north-central Utah. A weather system moving through to the
north of Utah mid-week will bring a dry cold front to the area,
cooling temperatures down slightly. Very dry conditions with
increasing winds Tuesday will result in critical fire weather
conditions warranting a fire weather watch.

&&

.SLC WATCHES/WARNINGS/ADVISORIES...
UT...Fire Weather Watch from Tuesday afternoon through Tuesday
     evening for UTZ492-495.

WY...Red Flag Warning in effect from Noon today to8 PM MDT this
     evening.

&&

Kruse/Merrill/Dewey

For more information from NOAA's National Weather Service visit...
http://weather.gov/saltlakecity

For frequently asked questions about the Area Forecast Discussion
visit...
http://weather.gov/saltlakecity/general/afd_faqs.php
Hazardous weather outlook, Sep 17, 3:36 AM MDT, 9 hours 10 minutes before
Hazardous Weather Outlook
National Weather Service Salt Lake City UT
336 AM MDT Mon Sep 17 2018

UTZ001>016-019>021-517-518-WYZ021-180945-
Cache Valley/Utah Portion-Northern Wasatch Front-
Salt Lake and Tooele Valleys-Southern Wasatch Front-
Great Salt Lake Desert and Mountains-Wasatch Mountain Valleys-
Wasatch Mountains I-80 North-Wasatch Mountains South of I-80-
Western Uinta Mountains-Wasatch Plateau/Book Cliffs-
Western Uinta Basin-Castle Country-San Rafael Swell-
Sanpete/Sevier Valleys-West Central Utah-Southwest Utah-
Utahs Dixie and Zion National Park-South Central Utah-
Glen Canyon Recreation Area/Lake Powell-Central Mountains-
Southern Mountains-Southwest Wyoming-
336 AM MDT Mon Sep 17 2018

This Hazardous Weather Outlook is for the western two thirds of
Utah and southwest Wyoming.

.DAY ONE...Today and Tonight

Locally critical fire weather conditions are expected this
afternoon due to low humidities and strong winds.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

Dry and windy weather will persist locally through mid week,
leading to critical fire weather conditions possible.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

For more information from NOAA/s National Weather Service visit...
http://weather.gov/saltlakecity

For information on potential road travel impacts visit...
http://www.udottraffic.utah.gov/roadweatherforecast.aspx

The office that day

Everything else NWS Salt Lake City, UT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 17, 12:46 PM MDTRed Flag WarningSLCBeaver, Box Elder, Cache, Carbon, Davis, Duchesne and 20 more3 days

Nearby

Red Flag Warnings in Utah, 2018Every red flag warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.